# SDR UALA2011122106992

- Difficulty date: November 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE DENT 4 FEET BELOW F/O'S NR 2 WINDOW, INLINE WITH WINDOW AND AOA SENSOR.  APPROX STA 297 BETWEEN S14 & S14D.  REF PTT SEQ 0802018.  REPAIRED IAW AMECO 747EN-53-0367.  PER EVA 81484, INSP SKIN AROUND FIRST ROW OF FASTENERS ALONG EDGE OF DOUBLER AS SHOWN IN SRM 53-00-01 REPAIR 1 DETAIL III AT 6000 FC WITH INT HFEC OR AT 1500 FC WITH EXT LFEC.  INSP THRESHOLD 24543 PTC.  ONCE EC IS PUBLISHED, CF CAN BE CLEARED.  REF: TABLE IV OF SRM.
